# SDR AALA202402205239

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 1,225 hours, 453 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1AFT FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WITH THE SWITCH OFF, BULBS FUNCTION NORMALLY. REMOVED AND REPLACED NUMBER 1 AFT FUEL PUMP LOW PRESSURE SWITCH. PER AMM 28-42-11.
